# SDR 10090226

- Difficulty date: October 9, 2002
- Submitted: December 27, 2002
- Operation: General aviation
- Aircraft: N323BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC280
- Aircraft time: 24,361 hours, 32,265 cycles
- Engine: Garrtt TPE33110UA
- Engine time: 24,361 hours, 32,265 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: 8961151
- Condition: Leaking
- Location: Engine
- Part time: 24,361 hours, 32,265 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

P3 AIRLEAK AT PRIMARY BLEED PORT CAUSED ENGINE FIRE INDICATION. NO FIRE WAS DISCOVERED
